首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Routing problem for parallel route based maxmin ant system
  • 本地全文:下载
  • 作者:K.Sankar ; K.Krishnamoorthy
  • 期刊名称:International Journal of Computer Science and Information Technologies
  • 电子版ISSN:0975-9646
  • 出版年度:2010
  • 卷号:1
  • 期号:2
  • 页码:114-120
  • 出版社:TechScience Publications
  • 摘要:The proposed work presented a modified MAX-MIN Ant System (MMAS) algorithm to solve the routing problem, in which known demand are supplied from a store house with parallel routes for new local search. Routing Problem is an optimization problem and solved to nearly optimum by heuristics. The objective of routing issues is to use a fleet of vehicles with specified capacity to serve a number of users with dissimilar demands at minimum cost, without violating the capacity and route length constraints. Many meta-heuristic approaches like Simulated Annealing (SA), Tabu Search (TS) and An Improved Ant Colony System (IACS) algorithm are compared for the performance result analysis
国家哲学社会科学文献中心版权所有